# SDR SWAA2022111068998

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,123 hours, 29,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN CENTER AISLE CEILING EMERGENCY LIGHT INOP / [01] R&R CENTER AISLE EMERGENCY LIGHT PER AMM 33-51-03
